# SDR SIMA200210707

- Difficulty date: April 1, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  LEFT OMEGA BEAM CORRODED AT FRAME 25.  BLENDED CORROSION, PERFORMED NDT, RESTORED PROTECTIVE FINISH, ACCEPTED AS IS IAW EMB 145 GST-1140/02.  (M)
